# SDR 95ZZZX5908

- Difficulty date: June 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6099P
- Make and model: Snias AS350B2
- Aircraft serial: 2818
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Rotor Speed
- Part number: G300102
- Condition: Defective
- Location: Rotor Warning
- Part time: 12 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROTOR SPEED WARNING DEFECTIVE.  NO HORN LIGHT.  NO HORN DURING HYDRAULIC TEST.  REPLACED WTIH NEW UNIT(S) CORRECTED PROBLEM.
